Advertisement

Is bloating a side effect of Librax?

Bloating is a side effect of Librax. It may subside, as sometimes it takes your body some time to get used to a new medicine. Give it some time, and then evaluate with your doctor if it is beneficial to you.

Continue Learning about Ulcer Treatment

How has the treatment of ulcers progessed and improved?
PhRMAPhRMA
Thirty-five years ago, treating an ulcer meant painful surgery that brought with it the risk of ...
More Answers
What are the treatment options for ulcers?
Dr. Jeanne Morrison, PhDDr. Jeanne Morrison, PhD
Since there are different kinds of ulcers, the treatment options for them vary. A saltwater mouth ri...
More Answers
What is an Ulcer?
What is an Ulcer?
What Are the Treatment Options for Ulcers?
What Are the Treatment Options for Ulcers?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.